# SDR QXEA2014072100605

- Difficulty date: July 21, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 11,721 hours, 12,523 cycles
- System (JASC): 6100 · Propeller System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DAILY SYS CHECK, AUTOFEATHER CHECK IS ABORTING TEST ON LT SIDE, SEVERAL ATTEMPTS.  NO FAULTS IN CDS.  OP'S CHECK OF THE PROPELLER AUTOFEATHER SYS IAW AMM TASK 61-20-00-710-801.  OP'S CHECKED GOOD.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.
